# SDR LR7A2021081102918

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,927 hours, 34,645 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Turbine
- Part number: 20343041
- Part serial: 242575
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT SMOKE CAME FROM FLIGHT DECK AC VENTS.  TURNED OFF FLIGHT DECK AC PACK. / REPLACED FLIGHT DECK COOLING TURBINE IAW SMP 581 21-50 / LOG PAGE #47378.
